In Questioning Covid, Ilana Nurpi, MD, a physician practicing in Italy wondered why he was seeing such strange symptoms in two of his patients at the height of the ‘pandemic’.
Even though these patients suffered the same exact symptoms of the new coronavirus described everywhere, no one who took care of them got sick, even without masks and gloves. Why?
Both elderly patients were treated with antibiotics for the pulmonary problems but were not improving. On examination he did not hear the typical sound of bronchitis, nor were there signs of pneumonia.
Both patients had a low respiratory rate but did not gasp for air. When I consulted with an anaesthesiologist friend, he confirmed that Covid patients have a decreased respiratory rate along with low oxygen saturation.
This pointed to a neurological problem because normally if oxygen saturation is low then the respiratory rate increases. Other unusual symptoms not fitting the diagnosis of pneumonia were difficulty in swallowing, persistant little cough but inability to cough up any phlegm. White blood cell counts for both patients were slightly elevated but still within the normal range. Both patients had decreased mobility and suffered myosis (contracted pupils), sleepiness and slurred speech.
He continued to wonder why he was seeing such strange symptoms? It was not until he received an article that listed the drugs that significantly increased the mortality rate of the Covid-19 patients.
All the drugs outlined in the document inhibit the “fight-or-flight” sympathetic nervous system, including neuroleptics (like haloperidol), anticholinergic drugs, benzodiazepines, opioids, barbiturates, proton pump inhibitors, ACE inhibitors and other medications to lower blood pressure.
A summary of the article explains
- All symptoms seen in Covid patients can be explained as neurological impairment of the autonomic nervous system.
- Studies have shown that drugs that inhibit the sympathetic nervous system are associated with a higher mortality rate in Covid patients.
- These drugs, all commonly prescribed to the elderly, include antipsychotics and anticholinergic drugs, benzodiazepines, opioids, barbiturates, proton pump inhibitors, ACE inhibitors and other drugs to lower blood pressure.
- Acetylcholine (ACh) is a key neurotransmitter; after it is released into the synaptic space, it must be removed by acetylcholinesterase. If acetylcholinesterase is lacking, the ACh will remain in the synaptic space and the transmission will not continue.
- Microwaves and 5G affect the structure of acetylcholinesterase. When ACh is not removed for re-uptake by the neurons, the body makes more receptors for the neurotransmitters so that the sympathetic nervous system can work. Ordinarily, this can help us adjust to new electromagnetic influences, but if a person is taking the inhibitory medications mentioned above, the drugs will become toxic since the new receptors will greatly magnify their effects.
- Covid-19 patients need a reactivation of the sympathetic nervous system, which can explain why vitamin C and vitamin D, but also zinc, selenium and hydroxychloroquine seem to be beneficial. Ivermectin seems to mimic the action of acetylcholinesterase, thereby alleviating the damaging build-up of ACh.
- The connection of this illness with the 5G in retirement homes and hospitals must be investigated. Many patients developed Covid-19 symptoms shortly after the installation of new 5G modems in the facility. In Italy, the installation of these 5G modems began in October 2019.
- Younger Covid patients often seem to be either cannabis or opioid users, or are suffering from chronic adrenal insufficiency, often due to either intense sports activity, poor diet, high stress and/or lack of sleep.
Ilana Nurpi, MD has a remedy for Covid:
- Discontinue inhibitory drugs until there is no more sign of toxicity or overdose.
- Avoid EMF exposure.
- Consume a source of natural vitamin C.
- Take cod liver oil for vitamin D and supporting vitamin A.
- Get daily sunshine, if possible.
- Eat foods rich in zinc and selenium (or take supplements).
- Increase vitamin B1 intake if diabetic or taking diuretics.